논문KCI 등재
On some open problems of Mahmoudi and Renshaw
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
This paper continues the investigation of covers of cyclic acts over monoids. Special attention is paid to (P)-covers and strongly flat covers of cyclic acts. In 2008 Mahmoudi and Renshaw posed some open problems and we gave some examples on them in 2012. In this paper, we obtained some further results on these problems and hence gave some deeper answers to them.
Abstract
This paper continues the investigation of covers of cyclic acts over monoids. Special attention is paid to (P)-covers and strongly flat covers of cyclic acts. In 2008 Mahmoudi and Renshaw posed some open problems and we gave some examples on them in 2012. In this paper, we obtained some further results on these problems and hence gave some deeper answers to them.
참고문헌 (12)
- M. Ershad, "On the uniqueness of strongly flat covers of cyclic acts", Turkish J. Math, 35(3), pp.437~442 (2011)
- J. Fountain, "Perfect semigroups", Proc. Edinburgh Math. Soc, 20(2), pp.87~93 (1976)
- J. M. Howie, "Fundamentals of Semigroup Theory, London Mathematical Society Monographs" (1995), London Math. Soc
- J. Isbell, "Perfect monoids", Semigroup Forum, 2(2), pp.95~118 (1971)
- R. Khosravi, "Strongly flat and condition (P) covers of acts over monoids", Comm. Algebra, 38(12), pp.4520~4530 (2010)
- M. Kilp, "Perfect monoids revisited", Semigroup Forum, 53(2), pp.225~229 (1996)
- M. Kilp, "On monoids over which all strongly flat cyclic right acts are projective", Semigroup Forum, 52(2), pp.241~245 (1996)
- M. Kilp, "De Gruyter Expositions in Mathematics, vol. 29" (2000), de Gruyter
- M. Mahmoudi, "On covers of cyclic acts over monoids", Semigroup Forum, 77(2), pp.325~338 (2008)
- H. S. Qiao, "On flatness covers of cyclic acts over monoids", Glasg. Math. J, 54(1), pp.163~167 (2012)
- J. Renshaw, "Monoids for which condition (P) acts are projective", Semigroup Forum, 61(1), pp.45~56 (2000)
- B. Stenstrom, "Flatness and localization over monoids", Math. Nachr, 48, pp.315~334 (1971)
관련 논문AI추천
Classifying monoids by quasi-annihilator (homo)flatness of their right Rees factorsAbolfazl Tehranian, Hamid Rasouli, Reza Aminizadeh대한수학회 · 대한수학회논문집2020 · 제35권 제3호Co-uniform and hollow $S$-acts over monoidsMohammad Roueentan, Roghaieh Khosravi대한수학회 · 대한수학회논문집2022 · 제37권 제2호Some remarks on strong semilattices of monoidsS. K. Elagan기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2011 · 제1권 제1호MONOIDS OVER WHICH ALL REGULAR RIGHT S-ACTS ARE WEAKLY INJECTIVE문은호강원경기수학회 · 한국수학논문집2012 · 제20권 제4호The class of modules with projective coverYonghua Guo대한수학회 · 대한수학회지2009 · 제46권 제1호On nil-extensions of left strongly simple po-semigroupsQing Shun Zhu대한수학회 · 대한수학회논문집2011 · 제26권 제3호
이 간행물의 다른 논문 (30건)
Autocommutators and auto-Bell groupsAzam K. Mousavi, Hesam Safa, Mohammad Reza R. Moghaddampp. 923-931Representations of solutions to periodic continuous linear system and discrete linear system김도한, Jong Son Shinpp. 933-942FINITE GROUPS WITH SOME SEMI-p-COVER-AVOIDING OR ss-QUASINORMAL SUBGROUPSQingjun Kong, Xiuyun Guopp. 943-948A note on ternary cyclotomic polynomialsBin Zhangpp. 949-955On the geometry of Lorentz spaces as a limit spaceJong-Gug Yunpp. 957-964
